| Model Number |
M00558460 |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/10/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Note: this report pertains to one of two cre wireguided dilatation balloons used during the same procedure.It was reported to boston scientific corporation that two cre wireguided dilatation balloons were used during an esophagogastroduodenoscopy (egd) procedure performed on (b)(6) 2023.During the procedure, the balloon burst during the initial fill-up with a hydrostatic solution.The same problem occurred with the second cre wireguided dilatation balloon.The procedure was completed with another cre wireguided dilatation balloon.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Imdrf device code a0402 captures the reportable event of balloon burst.